Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from E coli poisoning. Had the appendix removed. Excessive sweating in the night. Reason?

When I was ill in hospital had my appendix out then four days later was back in hospital with e coli poisoning, they put me on very strong anti biotics as I had the strongest air bourne form of e coli. I noticed every night I would wake up at about 3pm dripping in sweet, my bedclothes soaking together with my pj, can you explain why this would have happened as I very rarely sweat normally?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The sweating you experienced was a reaction of your body to poisoning from E.coli. You were ill as you had your appendix out, and weak from the intervention. The poisoning has made you become more weak, so, you experience sweating together with other symptoms.

Sweating has been also caused by the strong antibiotics you have taken during the stay in the hospital.

All the best! Wish you fast recovery!
Answered: Mon, 2 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor